Testicle pain on havoc cycle! Any advise?
- 05-07-2013, 07:08 PM
Testicle pain on havoc cycle! Any advise?
I started cycle at 30mg for the first 7 days then bumped to 40mg. I planned on a 5 week cycle but the pain in my sack is starting to concern me. It started day 4 and is still going into day 8. I figured it would have subsided by now but no dice! It's just an annoying dull ache and sometimes feels inflamed. Anyone else have any problems like this and if so what can I do? I do not want to quit cycle and jump to pct. I just want to make sure I'm ok to push on pain or no pain! I'm on a recomp and already seeing results in the mirror. No strength gains yet just faster recovery. He are some details on my cycle:
35 years old 230lbs at 5'11"
cycle assist preload 2 weeks and through whole cycle
liv52 preload 1 week and 2 a day through cycle
dermacrine 4 pumps a day
3 grams EFA's with each dose havoc
beverly super pack
- 05-08-2013, 05:49 AM
Go back to 30mg perhaps? What are your dosing times?
- 05-08-2013, 09:08 AM
Thanks for the reply Cordeen! That was today's plan to bump it back to 30mg. My dosing schedule:
8am 20mg havoc(bumped back to 10 today)
4 pumps dermacrine
workout 9am to finish
Noon 4 cycle assist
3pm 10mg havoc
630pm 1 liv52
10pm 10 mg havoc
1230am 4 cycle assist and 1 liv52 at bedtime.
my boys are high and tight which I assume is normal with epi. It actually affected my workout today. Are these symptoms normal?
05-08-2013, 10:09 AM
it might just be from the shutdown, i had something similar happen to me when i ran Ph with no test. the only reason you should be concerned is if it is constant through your entire day, or if its becomes unbearable.
05-08-2013, 10:16 AM
Today is more like an inflamed sensation. The veins from the testicles up.
05-08-2013, 10:34 AM
are you constantly playing with your nads? if so that might be a reason why lol but seriously you have 2 option stop the cycle or tough it out. some dull aching is pretty normal from the shutdown, personally i would man up pop some ibuprofen and go on about my cycle.
05-08-2013, 10:59 AM
I'm on day 9 (30mg first 7 days and now up to 40mg) of my havoc cycle and have had the dull ache on and off... bearable though.
05-08-2013, 11:11 AM
Haha! No I have not been playing with my junk! In fact I have only checked them once so far(yesterday) to try to pinpoint where the issue was. I plan on pushing through it. I'm just wondering if its normal on epi and if their is anything OTC like natty test booster or hcgenerate that I could take to smooth things out? My libido had been shot since day 5 even on the derma. I don't really care about libido. Been married for 10 years and the wife barely gives it up anyway! I'm just trying to avoid a trip to the doc!
05-08-2013, 11:19 AM
How many mg of ibuprofen is safe to take?
05-08-2013, 11:24 AM
05-08-2013, 01:20 PM
**** man idk im weigh in the 160's right now and the most ill take in 1 day is 8-10 4 at a time some times 200mg tablets, i eat it like candy.
05-08-2013, 01:23 PM
deer op, did you just recently start squatting, change your squat form, or bump your squat weight up because youre on a steroid?
or perhaps the same question but with deadlifts?
if the answer to any of those is yes, youre developing a hernia and need to correct your form or stop doing the exercise because your breathing is all fuked up. i hope for your sake its a no
if the pain is kind of in the testicle area but sligghtly higher, its possible youre experiencing the begining of an inguinal hernia. bad squat form in particular can cause this
05-08-2013, 01:46 PM
hopfully if he is on a cycle (even ph) he knows how to freakin squat! lol im convinced its from shut down, it seems like alot people experience the same thing when they run no test.
05-08-2013, 02:01 PM
Not trying to hate but the other issues is its placebo, after 5 days its hard to believe you are shut down. Have you ever read a thread about gyno and then thought man my nips kinda itch? It's happened to me atleast.
05-08-2013, 02:12 PM
05-08-2013, 03:02 PM
I doubt it's a hernia but I could be wrong. I do use proper form and sacrifice weight to do so! But my issue started on a day that I worked shoulders, bi's, and tri's. my nuts are pulled tight to my pelvis which I'm surprised it happened so quick. It may just be the irritation causing the inflamed feeling I'm having? I spend 12 hours a day driving a semi down the highway so it's hard to ignore it. It's not excessive pain but its annoying as hell! It's starting to disrupt my workouts. I do not want to stop cycle but I don't imagine this is common.
05-08-2013, 07:17 PM
I confident it's from shutdown starting like someone else mentioned above. If the pain is unbearable then stop...if not, then plug away at a dose that works but have a solid PCT ready.
05-08-2013, 07:19 PM
im not. not 4 days into a low dose epistane compound
05-09-2013, 05:16 AM
05-09-2013, 07:23 AM
05-09-2013, 07:31 AM
05-09-2013, 11:16 AM
Thanks Cordeen. Dropping back to 30 did help some. I'm going to ride out this week and then bump back up to 40 next week. I want to at least get a 4 week cycle in. Pumps are there but not much for strength gains yet. My pct is as follows:Clomid 50/50/25/25Erase 0/1/3/3/2/1Daa 3/3/3/3/3/3Should I use this same pct if I'd jump out of epi early?
05-09-2013, 11:32 AM
was speaking to a friend today and happend to mention this post, hes currently on a test and dbol cycle and said, pretty much as soon as he shut down hes had a dull ache on and off in his testicles, isnt unberable but not pleasent! he claims the only things thats really helped was switching from boxers to briefs or even grandad pantss, sorry dont no what you call them in america!
Train Hard, Eat Big, Lift Heavy, Sleep Deep And Remember Failure Is Never An Option!
05-09-2013, 05:43 PM
05-10-2013, 03:21 AM
05-10-2013, 01:20 PM
Ok things have improved again today. Most of the pain had gone away. I just have the normal dull ache pains off and on from shut down. Libido is pretty much gone. Today's workout was good. Strength was up today on all lifts. Im going to try to bump back up to 40mg on Monday. My next question is why did I start to shut down so quick? I'm only on day 11 of havoc. The last time I had bloods done my test count was low. Could that contribute to early shut down? My plan was a 5 week cycle but I'm wondering if I should cut back to 4 weeks since I am shutting down so early?
05-10-2013, 01:33 PM
Oh and thanks for the advise bro! But their aint no way I'm going to roll up into the gym with tighty whities on!
05-10-2013, 01:51 PM
When did you end your last cycle? Maybe your body is just super sensitive to hormone changes in your body. It would be interesting to know what your T levels are.
05-10-2013, 03:23 PM
I have only done one other cycle years ago when I was young and dumb! My friend talked me into it. I don't even know what it was. It was an oral. I ran it for a month with no supports or pct. my libido was screwed up for months and back then i never knew why. I know stupid righ! Like I said young and dumb.
If I remember right my test level was 318 about 6 months ago. The doc said its low for my age (35) but not low enough to do TRT. This is what led me to this forum. After researching a while I decided to run this cycle. I expected shut down but never this early. How long could one be shut down to safely recover?
05-11-2013, 07:14 AM
05-13-2013, 06:06 AM
What you are experiancing is normal. Its the leydig cells shutting down from no lh signal. It will happen intermittently. When you go on pct and your balls start to come back to size they will hurt again. All very normal . Stick to between 20 to 30 dont go above that, not worth it imo
05-14-2013, 12:43 AM
I took your advise and stuck with 30mg after a weekend off. Had an amazing workout yesterday! Only problem now is when I got to work tonight at midnight I took my first dose of 10mg. An hour later I got a nose bleed and got really light headed while driving. I immediately pulled over for a few minutes. I haven't been paying attention to blood pressure because its usually rock solid. This is one issue I didn't think I would have. I'm going to check it later today after work. I'm going to hold off on my next dose. Anything I can do to keep bp down?
05-14-2013, 12:49 AM
Oh and I am taking cycle assist 4 caps 3 times a day and drinking a ton of water.
05-14-2013, 12:49 AM
05-14-2013, 02:46 AM
I'm taking cycle assist which has both of those in it. And I'm taking an extra dose already. I'm on week 2 day 2. Figures I'm now feeling the strength and another problem pops up! Sucks.
05-14-2013, 02:48 AM
Would it help to take my cycle assist along with the epi? I have been taking it 3 hours later.
05-14-2013, 08:23 AM
BP is 141/59 and that's 10 hours after last epi dose.
05-14-2013, 08:31 AM
Good bro! What where your gains? Sides?I am on epi right now, started 9 days ago, and so far no sides, and gain 4.5lb, and look leaner.
05-14-2013, 08:31 AM
I am doing 40mg a day
05-14-2013, 10:13 PM
Similar Forum Threads
- By jlashley01ss in forum AnabolicsReplies: 9Last Post: 06-30-2008, 05:04 PM
- By Rugger in forum AnabolicsReplies: 3Last Post: 04-17-2008, 08:54 PM
- By Softballer13 in forum Cycle InfoReplies: 9Last Post: 12-14-2007, 02:20 PM
- By JimJames in forum Exercise ScienceReplies: 8Last Post: 01-12-2006, 07:26 AM
- By burnuphard in forum AnabolicsReplies: 3Last Post: 07-21-2005, 11:07 PM